# SDR ASAA2016080117607

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,230 hours, 10,264 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 13,125 hours, 3,838 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE SHUTDOWN, FOUND FUEL LEAK AT THE ENGINE DRAIN LINES.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE FUEL LEAK, CHECK REF AMM 71-71-00-200-801-F00, STEP G1, B.  FUEL LEAK WITHIN LIMITS.  REF L/P 11536791, R & R NR 1 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-000-802-F00 AND 75-31-01-400-802-F00.  COMPLETED AMM 71-00-00, TEST 3A AND TEST 12, NO LEAKS NOTED, OPS CHECK GOOD.
